Since Yahoo Answers failed

I recently began taking Lexapro for my depression and anxiety. I take only one pill a morning of about 10 mg. I can't take this anymore. I begin to sleep at random time intervals. For example: I can sleep really early like at 8-9 pm and then randomly wake up at 1-4 am thus not wanting to sleep anymore. I sleep in the afternoon because of this problem. I don't think its good to sleep in the day.

I am 17 years old.

I take Claravis which is an Isotretinoin pill the equivalent to roaccutaine. I take Claravis at night and Lexapro in the morning. I have just started lexapro (about 2 weeks ago) and Claravis I am just ending (Been on it for more than 6 months now)

I want to know if my problem should disappear and if I should consider sleeping pills.

* 2 hours ago
* - 1 week left to answer.

Additional Details
Edit: I also feel more depressed than usual and am more aggressive to people.

Especially my friends.

2 hours ago
I don't think this was supposed to be in alternative medicine :L

Added it by itself.